# SDR AALA20010492

- Difficulty date: March 15, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT L1 DOOR DIM.  REPLACED EMERGENCY EXIT LGIHT BATTERY PACK AND CHARGER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
